# SDR C2XA05BT031

- Difficulty date: May 25, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- Aircraft time: 15,965 hours, 12,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10111911
- Part serial: 2949
- Condition: Faulty
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR-CO2455, CREW REPORTED, "EMERGENCY LIGHT BELOW COCKPIT DOOR DOESN'T WORK."  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT BELOW THE COCKPIT DOOR IAW EMB145 AMM NR 33-50-05, OPS CHECKED GOOD.
